# SDR YENA20110514253

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 9,921 hours, 5,851 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Part serial: 2517
- Condition: Failed
- Location: Le Slat
- Part time: 4,466 hours, 2,720 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 581 HPN-PBI, AIRCRAFT DIVERTED TO JFK DUE TO WING LEAK MSG AND TO AVOID ICING CONDITION.  HOWEVER, DURING APPROACH THE CREW DECLARED EMERGENCY DUE TO SLAT FAIL. QRH COMPLIED WITH, ALSO GOT THE FOLLOWING EICAS MESSAGE, SHAKER ANTICIPATED, AOA LIMIT FAIL, SPOILER FAULT.  ACCOMPLISHED T/S IAW 27-81-00.  REMOVED AND REPLACED LT O/B SKEW SENSOR IAW 27-83-01.  PERFORMED OPERATIONAL TEST IAW 27-80-00-710-801 FOUND SATISFACTORY.
